# SDR R61A201406240826

- Difficulty date: June 24, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT R2 DOOR STOP NUTS ON LOWER FWD 2 DOOR STOPS ARE CORRODED.  MX R & R R2 DOOR STOP NUTS ON LOWER FWD 2 DOOR STOPS IAW AMM 52-42-23, PN NAS509-7, NUT.
